Vol. 83, No. 2, 1979

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Norm attaining operators on Lebesgue spaces

Anzelm Iwanik

Vol. 83 (1979), No. 2, 381–386
Abstract

Let X and Y be Lebesgue spaces (AL-spaces). Then the norm attaining operators mapping X to Y are dense in the space of all linear bounded operators from X to Y .

Mathematical Subject Classification 2000
Primary: 47D30, 47D30
Secondary: 46B20, 47B38
Milestones
Received: 30 May 1978
Revised: 31 October 1978
Published: 1 August 1979
Authors
Anzelm Iwanik